# SDR SWIA2021070760748

- Difficulty date: June 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6003152915
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE ON A/C SIDE CHAFED/ GOUGED IN  BETWEEN THE LUGS AND MISSING PAINT    (C-CHECK RO 9/3/21)   REMOVED AND REPLACED PAX DOOR HINGE ON AIRCRAFT SIDE IAW CRJ200 SRM 51-42-06, 51-42-21, 53-21-23 REPAIR NO. 1 AND REO 601R-53-21-656 REV. A, DATED 2017-03-06.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
